# SDR 20000724SH010

- Difficulty date: July 7, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: CCCFR
- Make and model: Piper PA-36-300
- Aircraft serial: 7760020
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Condition: Cracked
- Location: Hub
- Part time: 542 hours
- Component: Hub, Hartzl
- Component part number: D220117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROPELLER OVERHAUL, HUB, PN D-22-1-17, PROP ASSY, SN CH30810A, FACTORY HUB, PN A20277A, WAS DISCOVERED CRACKED.  CRACK IS LOCATED IN BOTTOM HUB HALF, NR 2 BLADE SOCKET, T/E SIDE, CRACKED FROM INSIDE TO OUTSIDE ABOUT 3.5 INCHES AROUND BULKHEAD HUB HALF BOLT HOLE AND OUTER HUB HALF BOLT HOLE.  CRACK DOES NOT GO THROUGH BOLT HOLES, CRACK STOPS INBD OF OUTER HUB HALF BOLT HOLE.  NOTE:  CRACK IS VISIBLE WITHOUT USE OF 10X GLASS.  HUB FALLS OUTSIDE S/N RANGE OF AD NOTE 90-02-23.  PROP O/H WITH REPLACEMENT HUB AND RETURNED TO SERVICE 1-12-98. (X)
